# SDR SWAA013174

- Difficulty date: November 23, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 53,203 hours, 53,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 20L, BS 767 AND 787.  REPAIRED SKIN PER SRM.
